CHIANTINI LUCA

Presentazione

          Born in Siena on March 21, 1957, I obtained my degree in Mathematics at the Università di Siena, on June 29, 1979. I received grants from the Italian CNR in the years 1979-1983. My first permanent position was at the Politecnico di Torino in December 1983. Then I obtained the full-professorship at the Università di Napoli on March 6, 1987. I moved to the Università di Roma "La Sapienza" in 1992, and I moved to the Università di Siena in 1995.

My scientific area is Geometry, and in particular Algebraic Geometry and Commutative Algebra. My main research topics are the study of projective varieties, their vector bundles, and their secant varieties, with applications to Multilinear Algebra, Tensor Analysis and Statistics.

Orari di ricevimento

  • Venerdi' dalle 11:00 alle 13:00
    Luogo: Edificio S. Niccolo', Via Roma, 56 – Siena - stanza 206

Attività didattica

ANNO ACCADEMICO DI ESPLETAMENTO: 2020/2021

Anno di corso: 1 Corso di Laurea Magistrale APPLIED MATHEMATICS - MATEMATICA APPLICATA A.A. 2020/2021
Anno di corso: 1 Laurea triennale (DM 270) MATEMATICA A.A. 2020/2021

ANNO ACCADEMICO DI ESPLETAMENTO: 2019/2020

Anno di corso: 1 Corso di Laurea Magistrale APPLIED MATHEMATICS - MATEMATICA APPLICATA A.A. 2019/2020
Anno di corso: 1 Laurea triennale (DM 270) MATEMATICA A.A. 2019/2020

ANNO ACCADEMICO DI ESPLETAMENTO: 2018/2019

Anno di corso: 1 Corso di Laurea Magistrale APPLIED MATHEMATICS - MATEMATICA APPLICATA A.A. 2018/2019
Anno di corso: 1 Laurea triennale (DM 270) MATEMATICA A.A. 2018/2019
Anno di corso: 2 Corso di Laurea Magistrale APPLIED MATHEMATICS - MATEMATICA APPLICATA A.A. 2017/2018

ANNO ACCADEMICO DI ESPLETAMENTO: 2017/2018

Anno di corso: 1 Laurea triennale (DM 270) INGEGNERIA GESTIONALE A.A. 2017/2018
Anno di corso: 1 Laurea triennale (DM 270) MATEMATICA A.A. 2017/2018
Anno di corso: 2 Corso di Laurea Magistrale APPLIED MATHEMATICS - MATEMATICA APPLICATA A.A. 2016/2017

Attività di ricerca

Ultime pubblicazioni:

  • Angelini, E., & Chiantini, L. (2020). On the identifiability of ternary forms. LINEAR ALGEBRA AND ITS APPLICATIONS, 599, 36-65. - dettaglio
  • Angelini, E., Bocci, C., & Chiantini, L. (2020). Catalecticant intersections and confinement of decompositions of forms. JOURNAL OF SYMBOLIC COMPUTATION. - dettaglio
  • Angelini, E., Chiantini, L., & Mazzon, A. (2019). Identifiability for a class of symmetric tensors. MEDITERRANEAN JOURNAL OF MATHEMATICS, 16(4). - dettaglio
  • Chiantini, L., Ikenmayer, C., Landsberg, J.M., & Ottaviani, G. (2019). The geometry of rank decompositions of matrix multiplication I: 2x2 matrices. EXPERIMENTAL MATHEMATICS, 28(3), 322-327. - dettaglio
  • Carlini, E., Catalisano Maria, V., Geramita Anthony, V., Chiantini, L., & Woo, Y. (2018). Symmetric tensors: rank, Strassen's conjecture and e-computability. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, 18, 363-390. - dettaglio